MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,8,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,8,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT4B8
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during receiving/inspection of the product by the clinic, they found that the inner bottle cap was cracked immediately after taking it out of the outer box.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 111.H6: investigation conclusions code was added: 25.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation was performed, the reported implants packaging matched the report.The implants outer vials tamper seals were not broken.All the outer vials green caps were fractured.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and according to the capa, the most likely root cause determined from the investigation was external factors (temperature).This is an ongoing issue which is currently being monitored.A capa has been opened to further contain affected products, evaluate potential root causes, and consider applicable corrective actions.Therefore, based on the pictorial evidence and available information, packaging malfunction did occur.The implants outer vials tamper seals were not broken.The implants outer vial green caps was fractured.The reported event was confirmed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP,TSV,4.1,8,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21577042
Report Number0002023141-2025-00632
Device Sequence Number18229379
Product Code DZE
UDI-Device Identifier00889024019867
UDI-Public(01)00889024019867(17)280325(10)1265733
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVT4B8
Device Lot Number1265733
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic